MathSciNet Relay Station
MathSciNet bibliographic data
MR1993362 20D08 (20C15)
Ali, Faryad; Moori, Jamshid The Fischer-Clifford matrices of a maximal subgroup of ${\rm Fi}'_{24}$. Represent. Theory 7 (2003), 300–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement